# SDR DXTA2022080467310

- Difficulty date: August 3, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500309
- Aircraft time: 5,871 hours, 4,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LT FLICKERS CONSTANTLY ON THE ARM AND ON POSITION
